Bleeding – Prostate cancer spread to bladder

Home Forums General DCA Discussion Bleeding – Prostate cancer spread to bladder

This topic contains 0 replies, has 1 voice, and was last updated by  Ocibote 5 years, 10 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #3716

    Ocibote
    Participant

    Hi, Just wondering if anyone has any ideas as to why this is happening?

    My husband has prostate cancer that spread to the bladder. He started taking, twice weekly, DCA intravenously along with vitamin C about 3 weeks ago. Starting with the 3rd treatment he had quite a lot of bleeding (very dark blood) through the penis the day after. This has repeated with each of the subsequent treatments.

    He has nephrostomy tubes because the ureters are also blocked. There is no blood in the bags.

    Could this bleeding be a sign of die-off or is it thinning of the blood by the DCA?

    He is on Lovenox – a reduced dose. He also just started low dose  Prednisone yesterday.

    So far there have been no mets show up in his bones but this last scan a few weeks ago shows some spread to lymph nodes.

    Thanks for any help you can give.  Oci

Viewing 1 post (of 1 total)

You must be logged in to reply to this topic.

Comments Off

Comments are closed.